# SDR 2002F00975

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 600 hours, 263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Part serial: 1299
- Condition: Deployed
- Location: Over Wing
- Part time: 600 hours, 263 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OFF WING ESCAPE SLIDE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED ESCAPE SLIDE IAW 757 AMM 25-65-01.
